Discussions that mention morphine

Back Problems board


Hi Everyone,

I will have to make this very short.
I'm so happy my son LEE posted for me.
THnak you all so much for the replies.
It means so much too me.
I miss all of you very much, and wanted to let you know I am o.k.
I am in so much pain, they let me come home today, after days of morphine, demarol and percocet.
I felt like I was run over by a big mac truck!
They thought I had a bowel blockage, and did some tests, bit it was really bad gas.
Only a liquid diet since Friday.

My scar is 15 inches long, from the base of the butt crack,all they way up the middle of my back fifteen inches !

I will post as I feel up to it, right now, the pain is so bad.
I've been told it will get a little easier day by day.

I feel for anyone who has to repeat this operation, or have it in the first place.

Thank you again, for now,
Baxter [img]http://www.healthboards.com/ubb/heart.gif[/img]
Hi CJ & Oliver Dove,

CJ, congrats on the approval for the IDET, I am praying for you real hard. It will work !

Oliver,

I refused the Oxycontin, I hear is it like Heroin, and hard to come off of.
I now wish I had some though.
The doc refuses to give me the morphine patches though, so I'll have to give he percocet and ambien a try.

I need sleep bad, each time I get up, I'm so very stiff, even with all of my walking.
i just finished yet another crying spell :frown:
[img]http://www.healthboards.com/ubb/tired.gif[/img]

I'll even buy illegal if necessary [img]http://www.healthboards.com/ubb/bang.gif[/img]

I'm seeing no improvement today, and my legs ache.

Thank you,
Baxter [img]http://www.healthboards.com/ubb/heart.gif[/img]



[This message has been edited by BAXTER (edited 12-12-2002).]
Good morning Baxter,

Sorry to hear that you still are lacking sleep and in so much pain. I promise...it WILL get better.

I have to admit...despite two surgeries, with the one three months ago being similar to your procedure...All of these various drugs that I keep reading about in this forum, are total Greek to me. All that was ever prescribed for me, and all I ever took (other than the morphine in the hospital), was Vicadin. Not sure what doses...but it always seemed to do the job of curbing the pain and helping me to fall fast asleep. In fact...being so scared of forming some sort of horrible addiction, I weened myself off the Vicadin as quickly as I could bare it; and only took prescription strength Ibuprofin.

Keep up the walking. The stiffness you are experiencing now is likely the result of weeks/months of virtual inactivity. And being almost completely restricted to bedrest for several days in the hospital, has really tightened up those muscles. You can't expect to "undo" something in a few days, that took ages to "do".

Also, be sure to drink tons of water. I know you already know this. Your body is full of toxins right now, from all the drugs. You need to be sure that you are flushing it all out adequately. It also forces you to make those trips to the bathroom and do those things that are so uncomfortable to do; but so necessary.

I hope you have a restful day!